MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V. AMSCO; AMSCO 600 Sterilizer

STERIS MEXICO, S. de R.L. de C.V. AMSCO; AMSCO 600 Sterilizer
Model Number AMSCO 600 Steam Sterilizer
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that there was a burning odor emitting from their amsco 600 sterilizer.No report of injury.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up mdr will be submitted when additional information becomes available.

Brand Name
AMSCO
Common Device Name
AMSCO 600 Sterilizer
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50732251
Report Number3005899764-2026-00070
Device Sequence Number10574739
Product Code FLE
UDI-Device Identifier00724995179632
UDI-Public(01)00724995179632(11)200811
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 Steam Sterilizer
Device Catalogue NumberEF1301142
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown